# SDR RAIA201812210008

- Difficulty date: December 21, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 26,957 hours, 24,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER PARTITION DOUBLER AT FRAME 61 IS CORRODED. REMOVED AND REPLACED RT LOWER DOUBLER AT FRAME 61 THIS IS AN UPDATE PUT WRONG CONTROL NUMBER USED RAIA201812210001 NOW IS RAIA201812210008.
